HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

A fatal case of agranulocytosis due to thenalidine tartrate complicated by acute renal failure and mycelial abscesses of brain.

AuthorsJ STEVENSON, A C KENNEDY
JournalScottish medical journal (Scott Med J) Vol. 6 Pg. 522-5 (Nov 1961) ISSN: 0036-9330 [Print] Not Available
PMID13917095 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Piperidines
  • Tartrates
  • thenalidine
  • tartaric acid
Topics
  • Abscess
  • Acute Kidney Injury
  • Agranulocytosis (etiology)
  • Brain
  • Brain Abscess (microbiology)
  • Candidiasis
  • Humans
  • Medical Records
  • Piperidines
  • Tartrates (toxicity)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: